Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Pain in the neck, choking, discomfort. Taking althea pills. Any suggestion?

Hi, Im am taking althea pill for 18 days and I am also menstruating for 18 days now. but it seems lilke its about to stop. I went to my OBGYNE yesterday and she said I just have to observe it. The thing is, I have been experiencing discomfort with my sleep. Its like theres pain in my nape and for eversince I started taking the pill I have discomfort in my neck, its like I neck is getting bigger but it seems that its not, I feel like im choking everytime. i told my doctor about my discomforts but she didnt say anything about it. Please help
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Hi,
Thanks for the query.
Some amount of menstrual irregularity can be seen with contraceptive pills.
And this will subside soon as told by your doctor.
Nausea, bloating sensation of abdomen, breast tenderness etc side effects can also be seen with the pills.
Neck pain is nonspecific symptom and may or may not be related to pill.
You can go for symptomatic treatment for few days.
Possibly this will help in decreasing the symptoms.
You can continue the pills as usual.
If the problems persist for longer period, think of changing the pill.
Take care.
Answered: Mon, 21 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor